Levores

Levores Overdosage

levofloxacin

Manufacturer:

Novell Pharma

Distributor:

Averroes Pharma
Full Prescribing Info
Overdosage
According to toxicity studies in animals or clinical pharmacology studies performed with supra-therapeutic doses, the most important signs to be expected following acute overdosage of levofloxacin are central nervous system symptoms such as confusion, dizziness, impairment of consciousness, and convulsive seizures, increases in QT interval.
In the event of overdose, symptomatic treatment should be implemented. Electrocardiogram (ECG) monitoring should be undertaken, because of the possibility of QT interval prolongation. Haemodialysis, including peritoneal dialysis and CAPD, are not effective in removing levofloxacin from the body. No specific antidote exists.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in